# SDR IPXA2019030139563

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 19,795 hours, 12,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM82400
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT SIGN NEAR MAIN ENTRY DOOR WILL NOT ILLUMINATE. RELAMPED EMERGENCY EXIT SIGN AT MAIN ENTRY DOOR PER AMM 33-50-00-0001, OPS GOOD, EFF REF: AIPC 33-51-04-09B ITEM # 050.
